Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I've been using the Body regimen for 2 days now...I apply the cleanser twice a day, BP and AHA once a day, and only a dime-sized amount...my back was really itchy all day and when I got home I noticed its covered in tiny little bumps, most likely an allergic reaction?
 
How do you recommend I deal with this? I've read a few comments about people pushing on past the first 2 weeks...is that the case with itchiness/rashes?

Share this post


Link to post
Share on other sites

Hi Chelle2517, 

I'm sorry to hear about your skin. 

Our best advice is that you stop using the Acne.org Treatment (Step 2) and the Acne.org AHA+ (Step 3) temporarily until your skin goes back to normal. You may continue using the Acne.org Cleanser (Step 1) twice a day as normal. Once your skin is calm, begin using all three products but start SLOWLY using only one pump of Acne.org Treatment (Step 2) and one pump of Acne.org AHA+ (Step 3) only once per day for a full week. By week two you may start applying one pump of the Acne.org Treatment and AHA+ twice a day. In week three apply two full pumps of Acne.org Treatment and AHA+ twice a day (morning and night). In week four you can apply four full pumps of Acne.org Treatment and AHA+ twice per day (morning and night). If you find that you are not completely clear with 4 pumps of Step 2 and Step 3, you may increase the dose of both as needed until you are completely clear. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×